# SDR AU000179

- Difficulty date: February 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN423A
- Condition: Broken
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR STRUT TRUNNION PIN RETAINING BOLT CRACKED.  TRUNNION PIN ALSO WORN.
